# SDR DL73S960799

- Difficulty date: April 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Module
- Condition: Not Seated
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED CVG AIR TURNBACK, LANDING GEAR WOULD NOT RETRACT.  RESEATED LANDING GEAR MODULE AND SWUNG GEAR, ALL CHECKS NORMAL.
